# SDR AALA201608289003

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 51,664 hours, 21,997 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NR 2 ENGINE FORWARD MOUNT CENTER BOLT IS MISSING.  REPLACED FORWARD ENGINE MOUNT IAW TASK CARD 26L40071004.
